Title: Risk Aversion in expected intertemporal discounted utilities bandit problems
Authors: de Lara, M. ×
Chancelier, J.P.
de Palma, André #
Issue Date: 2009
Publisher: Springer New York LLC
Series Title: Theory and Decision vol:67 issue:4 pages:433-440
ISSN: 0040-5833
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science